Fonctionnelles causales non linéaires et indéterminées non commutatives
Bulletin de la Société Mathématique de France, Volume 109  (1981), p. 3-40
@article{BSMF_1981__109__3_0,
     author = {Fliess, Michel},
     title = {Fonctionnelles causales non lin\'eaires et ind\'etermin\'ees non commutatives},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     pages = {3-40},
     doi = {10.24033/bsmf.1931},
     zbl = {0476.93021},
     mrnumber = {82h:93037},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1981__109__3_0}
}
Fliess, Michel. Fonctionnelles causales non linéaires et indéterminées non commutatives. Bulletin de la Société Mathématique de France, Volume 109 (1981) , pp. 3-40. doi : 10.24033/bsmf.1931. http://www.numdam.org/item/BSMF_1981__109__3_0/

[1] Barrett (J. F.). - The use of functionals in the analysis of non-linear physical systems, J. Electronics Control. vol. 15, 1963, p. 567-615.

[2] Brockett (R. W.). - Volterra series and geometric control theory, Automatica, vol. 12, 1976, p. 167-176. | MR 53 #2458 | Zbl 0342.93027

[3] Brockett (R. W.). - Convergence of Volterra series on infinite intervals and bilinear approximations, in Nonlinear Systems and Applications (réd. V. LAKSHMIKANTHAM), p. 39-46, Academic Press, New York, 1977. | MR 58 #20720

[4] Chen (K.-T.). - Iterated integrals and exponential homomorphisms, Proc. London Math. Soc., vol. 4, 1954, p. 502-512. | MR 17,394g | Zbl 0058.25603

[5] Chen (K.-T.). - Integrations of paths, geometric invariants and a generalized Baker-Hausdorff formula, Ann. of Math., vol. 65, 1957, p. 163-178. | MR 19,12a | Zbl 0077.25301

[6] Chen (K.-T.). - Integration of paths-a faithful representation of paths by non-commutative formal power series, Trans. Amer. Math. Soc., vol. 89, 1958, p. 395-407. | MR 21 #4992 | Zbl 0097.25803

[7] Chen (K.-T.). - Expansions of solutions of differential systems, Arch. Rat. Mech. Anal., vol. 13, 1963, p. 348-363. | MR 28 #273 | Zbl 0117.04802

[8] Chen (K.-T.). - Iterated path integrals, Bull. Amer. Math. Soc., vol. 83, 1977, p. 831-879. | MR 56 #13210 | Zbl 0389.58001

[9] Chomsky (N.) et Schützenberger (M. P.). - The algebraic theory of context-free languages, in Computer Programming and Formal Systems (réd. P. BRAFFORT et D. HIRSCHBERG), p. 118-161, North-Holland, Amsterdam, 1963. Traduction française dans Langages, Larousse, Paris, n° 9, 1968, p. 77-118. | Zbl 0148.00804

[10] Dwyer (T. A.) Iii. - Analytic evolution equations in Banach spaces, in Vector Space Measures and Applications (réd. R. M. ARON et S. DINEEN), t. II, Lect. Notes Math., n° 645, p. 48-61, Springer-Verlag, Berlin, 1978. | MR 502427 | MR 81k:35158 | Zbl 0386.35022

[11] Dyson (F.J.). - The radiation theories of Tomonaga, Schwinger, and Feynman, Physical Rev., vol. 75, 1949, p. 486-502. | MR 28203 | MR 10,418a | Zbl 0032.23702

[12] Feynman (R. P.). - An operator calculus having applications in quantum electrodynamics, Physical Rev., vol. 84, 1951, p. 108-128. | MR 44379 | MR 13,410e | Zbl 0044.23304

[13] Findley (W. N.), Lai (J.-S.) et Onaran (K.). - Creep and relaxation of nonlinear viscoelastic materials, North-Holland, Amsterdam, 1976. | MR 431847 | MR 55 #4839 | Zbl 0345.73034

[14] Flake (R. H.). - Volterra series representation of time-varying nonlinear systems, Proc. 2nd I.F.A.C. Congr. p. 91-99, Butterworths, Londres, et Oldenbourg, Munich, 1964.

[15] Fliess (M.). - Sur la réalisation des systèmes dynamiques bilinéaires, C. R. Acad. Sc., Paris, t. 277, série A, 1973, p. 923-926. | MR 327344 | MR 48 #5686 | Zbl 0273.93005

[16] Fliess (M.). - Sur les systèmes dynamiques bilinéaires qui sont linéaires, C. R. Acad. Sc., Paris, t. 278, série A, 1974, p. 1147-1149. | MR 347408 | MR 49 #12128 | Zbl 0281.93004

[17] Fliess (M.). - Sur divers produits de séries formelles, Bull. Soc. Math. Fr., t. 102, 1974, p. 181-191. | Numdam | MR 354647 | MR 50 #7125 | Zbl 0313.13021

[18] Fliess (M.). - Matrices de Hankel, J. Math. Pures Appl., t. 53, 1974, p. 197-222 (erratum, t. 54, 1975, p. 481). | MR 364328 | MR 51 #583 | Zbl 0335.94031 | Zbl 0315.94051

[19] Fliess (M.). - Séries de Volterra et séries formelles non commutatives, C. R. Acad. Sc., Paris, t. 280, série A, 1975, p. 965-967. | MR 381784 | MR 52 #2673 | Zbl 0309.93028

[20] Fliess (M.). - Un outil algébrique : les séries formelles non commutatives, in Mathematical Systems Theory (réd. G. MARCHESINI et S. K. MITTER), Lect. Notes Econom. Math. Syst., n° 131, p. 122-148, Springer-Verlag, Berlin, 1976. | MR 58 #33179 | Zbl 0363.93008

[21] Fliess (M.). - Un calcul symbolique non commutatif pour les asservissements non linéaires et non stationnaires, in Optimization Techniques (réd. J. CÉA), part. 2, Lect. Notes Comput. Sc., n° 41, p. 496-509, Springer-Verlag, Berlin, 1976. | Zbl 0357.93016

[22] Fliess (M.). - Mise en évidence d'effets non linéaires nouveaux grâce aux variables non commutatives, J. Physique, Coll. C. 5, suppl. n° 8, t. 39, 1978, p. 21-22.

[23] Fliess (M.). - Développements fonctionnels en indéterminées non commutatives des solutions d'équations différentielles non linéaires forcées, C. R. Acad. Sc., Paris, t. 287, série A, 1978, p. 1133-1135. | MR 520422 | MR 80c:93050 | Zbl 0402.93027

[24] Fliess (M.). - A note on Volterra series expansions for nonlinear differential systems, I.E.E.E. Trans. Automat. Control, vol. 25, 1980, p. 116-117. | MR 561355 | MR 80m:93058 | Zbl 0429.93028

[25] Fliess (M.). - Une approche algébrique du développement fonctionnel des solutions d'équations différentielles non linéaires forcées, in Analyse des Systèmes, Astérisque, vol. 75-76, 1980, p. 95-103, Paris. | MR 581706 | MR 81h:93034 | Zbl 0458.93029

[26] Fliess (M.). - Stabilité d'un type élémentaire d'équations différentielles stochastiques à bruits vectoriels, Stochastics, vol. 4, 1980, n° 3. | MR 605628 | MR 82e:60094 | Zbl 0454.93053

[27] Fliess (M.) et Jacob (G.). - Topologies pour certaines fonctions de lignes non linéaires ; application aux asservissements, C. R. Acad. Sc., Paris, t. 282, série A, 1976, p. 321-324. | MR 446607 | MR 56 #4932 | Zbl 0361.46003

[28] Gilbert (E. G.). - Functional expansions for the response of nonlinear differential systems, I.E.E.E. Trans. Automat. Control, vol. 22, 1977, p. 909-921. | MR 490201 | MR 58 #9553 | Zbl 0373.93022

[29] Gröbner (W.). - Die Lie-Reihen un ihre Anwendungen (2e édition), VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. | MR 217392 | Zbl 0157.40301

[30] Güttinger (W.). - Product of improper operators and the renormalization problem of quantum field theory, Progress Theoret. Physics, vol. 13, 1955, p. 612-626. | MR 72755 | MR 17,332d | Zbl 0065.21601

[31] Hille (E.) et Phillips (R. S.). - Functional analysis and semi-groups (2e édition), American Mathematical Society, Providence, R. I., 1957. | MR 89373 | MR 19,664d | Zbl 0392.46001 | Zbl 0078.10004

[32] Krener (A. J.). - Local approximation of control systems, J. Differential Equations, vol. 19, 1975, p. 125-133. | MR 429224 | MR 55 #2243 | Zbl 0276.93020

[33] Lamnabhi-Lagarrigue (F.) et Lamnabhi (M.). - Détermination algébrique des noyaux de Volterra associés à certains systèmes non linéaires, Ricerche di Automatica, vol. 10, 1979, p. 17-26. | MR 614560 | MR 84k:93020

[34] Langouche (F.), Roekaerts (D.) et Tirapegui (E.). - Functional integral methods for stochastic fields, Physica, vol. 95 A, 1979, p. 252-274. | MR 519930 | MR 80b:82006

[35] Lappo-Danilevsky (J. A.). - Mémoires sur la théorie des systèmes des équations différentielles linéaires, Réimpression : Chelsea, New York, 1953. | MR 54111 | Zbl 0051.32301

[36] Lesiak (C.) et Krener (A. J.). - The existence and uniqueness of Volterra series for nonlinear systems, I.E.E.E. Trans. Automat. Control, vol. 23, 1978, p. 1090-1095. | MR 513980 | MR 80a:93082 | Zbl 0393.93009

[37] Lévy (P.). - Problèmes concrets d'analyse fonctionnelle, Gauthier-Villars, Paris, 1951. | Zbl 0043.32302

[38] Lubbock (J. K.) et Bansal (U. S.). - Multidimensional Laplace transforms for solutions of nonlinear equations, Proc. I.E.E., vol. 116, 1969, p. 2075-2082. | MR 306832 | MR 46 #5954

[39] Mcshane (E. J.). - Stochastic calculus and stochastic models, Academic Press, New York, 1974. | MR 443084 | MR 56 #1457 | Zbl 0292.60090

[40] Morton (J. B.) et Corrsin (S.). - Consolidated expansions for estimating the response of a randomly driven nonlinear oscillator, J. Statistical Physics, vol. 2, 1969, p. 153-194.

[41] Ree (R.). - Lie elements and an algebra associated with shuffles, Ann. of Math, vol. 68, 1958, p. 210-220. | MR 100011 | MR 20 #6447 | Zbl 0083.25401

[42] Roman (S. M.) et Rota (G.-C.). - The umbral calculus, Advances Math., vol. 27, 1978, p. 95-188. | MR 485417 | MR 58 #5256 | Zbl 0375.05007

[43] Schetzen (M.). - The Volterra and Wiener theories of nonlinear systems, Wiley, New York, 1980. | MR 562917 | MR 81g:93121 | Zbl 0501.93002

[44] Schützenberger (M. P.). - On the definition of a family of automata, Information Control, vol. 4, 1961, p. 245-270. | MR 135680 | MR 24 #B1725 | Zbl 0104.00702

[45] Schützenberger (M. P.). - On a theorem of R. Jungen, Proc. Amer. Math. Soc., vol. 13, 1962, p. 885-890. | MR 142781 | MR 26 #350 | Zbl 0107.03102

[46] Schwartz (L.). - Sur l'impossibilité de la multiplication des distributions, C. R. Acad. Sc., Paris, t. 239, 1954, p. 847-848. | MR 64324 | MR 16,265e | Zbl 0056.10602

[47] Segal (I. E.). - Mathematical cosmology and extragalactic astronomy, Academic Press, New York, 1976. | MR 496337 | MR 58 #14894

[48] Sussmann (H. J.). - Semigroup representations, bilinear approximation of input-output maps, and generalized inputs, in Mathematical Systems Theory (réd. G. MARCHESINI et S. K. MITTER), Lect. Notes Econom. Math. Syst. n° 131, p. 172-191, Springer-Verlag, Berlin, 1976. | MR 683616 | MR 58 #33232 | Zbl 0353.93025

[49] Taylor (J. L.). - Functions of several non commuting variables, Bull. Amer. Math. Soc., vol. 79, 1973, p. 1-34. | MR 315446 | Zbl 0257.46055

[50] Uzes (C. A.). - Mechanical response and the initial value problem, J. Math. Physics, vol. 19, 1978, p. 2232-2238. | MR 521363 | MR 58 #25208 | Zbl 0434.70019

[51] Volterra (V.). - Leçons sur les fonctions de lignes, Gauthier-Villars, Paris, 1913. | JFM 44.0458.01

[52] Volterra (V.) et Pérès (J.). - Théorie générale des fonctionnelles, t. I, Gauthier-Villars, Paris, 1936. | JFM 62.0455.01 | Zbl 0015.30501

[53] Wiener (N.). - Nonlinear problems in random theory, Wiley, New York, 1958. | MR 100912 | MR 20 #7337 | Zbl 0121.12302